# SDR HEEA954889

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1079U
- Make and model: Bell 212
- Aircraft serial: 31122
- Engine: Pwa PT6T3B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 02527730007
- Condition: Failed
- Location: Nr 1 Eng
- Part time: 10,278 hours
- Stage of operation: NR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

#1 ENGINE FLAMED OUT IN FLIGHT. FOUND FUEL PUMP DRIVE COUPLING FAILURE.   MALE SPLINES ON DRIVE GEAR INSIDE PUMP WERE ROUNDED OFF.  REPLACED FUEL PUMP AND RETURNED TO SERVICE.
